# SDR HEEA968187

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7000298901
- Condition: Erratic
- Location: Cockpit Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS COMPUTER LIGHTS ERRATIC.
